Its a New Day, A New Week and a New Month

@BelleStarr (59380)
United States
May 3, 2021 8:15pm CST
Happy May 3rd everyone. I haven't talked about it on My Lot but it has been a rough couple of weeks for my hubs. We (me and his healthcare providers) think that he had a very negative reaction to the Pfizer vaccine and a new medication he was taking. It has been scary, he was having hallucinations, compulsive behavior, confusion, and he has been falling a lot. It was very scary. Last week I contacted his neurologist and we lowered his medication but it didn't give the desired results. On Thursday he fell 4 times. I stopped his medication altogether. On Saturday night he slept 13 hours and woke up Sunday his old self. Please keep him in your prayers that this is the answer. We were at the neurologist today and while he is not as steady on his feet as I would like, he was coherent. We will be going to physical therapy and speech therapy to help him with his articulation and his balance. Hopefully, we have been through the worst of it but it is not over yet. I don' usually talk about personal things like this but I wanted to make everybody aware that it is quite clear that some medications can react badly with the vaccine. Al's doctor was beside herself and apologized, she felt terrible. But how could she have predicted his reaction to this combination? She couldn't have, no one knows these things. I knew the rapid onset of the symptoms was not normal for Parkinson's. I am not suggesting that anyone shouldn't take the vaccine, I believe it is a lifesaver but if you are taking any medication, be very aware of any interactions that are possible. I just hope we can get back where we were which while not perfect was something we could happily live with.
14 people like this
15 responses
@rebelann (84091)
• El Paso, Texas
4 May
I pray the worst of it is over and done and that he will get back to his normal self.
3 people like this
@BelleStarr (59380)
• United States
4 May
He is about 80% back right now and I am very grateful.
1 person likes this
@Juliaacv (54638)
• Canada
4 May
I will keep Al's health and your strength in my prayers. No 2 people share the same chemistry, and being on medication for the majority of my life I have reacted to shots that others have not experienced. It makes you feel worried and isolated in the fact that it only happened to you. Al is lucky that he has you in his corner, you're making wise decisions on his behalf when he was not able to. Stay strong Izzy.
2 people like this
@BelleStarr (59380)
• United States
4 May
Thank you Julia, it has been rough but he is well on the way back to being himself.
1 person likes this
@Juliaacv (54638)
• Canada
4 May
1 person likes this
@DianneN (225672)
• United States
6 May
I’m terribly sorry Al had such a terrible reaction to the vaccine and med combo. Wondering if it had the same effect on others? Al has my prayers. So do you.
1 person likes this
@BelleStarr (59380)
• United States
6 May
Thank you, it was a nightmare. I did fill out a form with Pfizer to let them know so that may be a warning to others using this medication could be written in. I am just glad he is almost back. It was very scary, I thought he was lost.
1 person likes this
@DianneN (225672)
• United States
6 May
@BelleStarr Glad you let them know, but happier to hear he is almost back to normal. You must have been frightened out of your mind!
@CarolDM (130225)
• United States
4 May
Oh my, I hope your husband is better soon. How scary. There are still many unanswered questions about the vaccine. We are all different individuals and should be treated as such. Thoughts are with you.
1 person likes this
@BelleStarr (59380)
• United States
4 May
Thank you, yes it has been a very rough time but today was a good day
1 person likes this
@CarolDM (130225)
• United States
4 May
@BelleStarr So happy to hear that.
1 person likes this
• Nairobi, Kenya
4 May
Sorry. We will pray for him
1 person likes this
@BelleStarr (59380)
• United States
4 May
Thank you so much!!
1 person likes this
• Nairobi, Kenya
5 May
@BelleStarr you are welcomed Belle
1 person likes this
@LindaOHio (64085)
• United States
4 May
I hope Al recovers quickly and completely. That sounds really scary.
1 person likes this
@BelleStarr (59380)
• United States
5 May
It was terrifying and it just threw us all for a loop. He is still tired but much sharper
1 person likes this
@LindaOHio (64085)
• United States
6 May
@BelleStarr Glad to hear it.
• Pamplona, Spain
4 May
Wishing for him much better health on all levels
1 person likes this
@BelleStarr (59380)
• United States
5 May
Thank you so Much.!
1 person likes this
• Pamplona, Spain
6 May
@BelleStarr You´re welcome.
@1creekgirl (25139)
• United States
4 May
Oh my, that was very frightening, I'm sure. Please tell Al I'll be praying that our loving Savior will bless and heal him.
1 person likes this
@BelleStarr (59380)
• United States
5 May
I will thank you, I don't think I have ever prayed so hard except maybe when John Was ill.
1 person likes this
@1creekgirl (25139)
• United States
6 May
@BelleStarr It's Wednesday now, is Al any better?
@Elizaby (6773)
• Pensacola, Florida
5 May
I will be praying for your husband's complete recovery., I did not and will not get the vaccine and have been using many of the supplements suggested by some top doctors who don't recommend the vaccine and have been quite healthy
1 person likes this
@BelleStarr (59380)
• United States
5 May
Thank you so much. I am glad we got the vaccine but the negative interaction was a terrible surprise and hopefully totally reversible
@HazySue (37607)
• Inverness, Florida
4 May
I am so sorry to hear this. Prayers are coming is way by me and a prayer group I belong to. Good thoughts are heading for you hubby, you, and your family. I was unaware that this type of thing could happen. Thank you for making us aware.
1 person likes this
• China
4 May
Luckily,you made a quick decision to stop his medication altogether at that time.
1 person likes this
@JudyEv (246196)
• Bunbury, Australia
4 May
I was just thinking we hadn't had a post from you for a day or two. I'm glad Al is improving now. It must have been very worrying.
1 person likes this
@Tampa_girl7 (45140)
• United States
4 May
I know that had to be really scary. He will be in my prayers.
1 person likes this
@BelleStarr (59380)
• United States
5 May
Thank you, it was one of the scariest things I have ever been through
@sallypup (44334)
• Moses Lake, Washington
4 May
How awful for both you and your hubby. I hope each day is better for him.
1 person likes this
@BelleStarr (59380)
• United States
5 May
That seems to be the way it is going but today he slept for 7 hours during the day, he was just exhausted.
@wolfgirl569 (40019)
• Marion, Ohio
4 May
Glad he is doing a lot better after stopping the medication. Hope he continues to improve.
1 person likes this
@BelleStarr (59380)
• United States
5 May
Thank you, I do as well as he isn't back 100%
1 person likes this